# SDR KCSA071528

- Difficulty date: November 23, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 80,096 hours, 22,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 570-590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BILGE SEAT TRACK IS DAMAGED AT STA 570 TO 590, LBL 45.
